# SDR DALA12016195641

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 51,928 hours, 20,257 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTNING STRIKES ON LEFT LOWER FUSELAGE.   INSPECTED  LIGHTNING STRIKES,   REPAIRED LIGHTNING STRIKES IAW SRM 53-00-01, SECTION 1.
